# SDR HALA20241226379

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 19,581 hours, 4,254 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,879 hours, 2,981 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - HYD G ENG 1 PUMP LO PR. REMOVED AND REPLACED #1 ENG GREEN EDP PER AMM 29-11-51. OPS & LEAK CHECK OK. HYD INDICATION OK & NO FAULT NOTED.  PERFORMED TSM 29-11-00-810-804-A UP TO STEP 4.A. PRESSURE CHECK OK, MORE THAN 1812 PSI. NEED TO CONTINUE WIRING CHECKS FROM STEP 4.A(2) PERFORMED TSM 29-11-00-810-804-A 4(A)1(B) 28 VDC IS PRESENT, CHECKED 1074GD A/1 AND A/2 CONTINUITY GOOD, CHECKED 1074GK A/1 AND 1158VD CHECKED GOOD. 1074GK A/1 AND GND WAS OPEN.
